Interventions for paracetamol (acetaminophen) overdose

  • Brok J
  • Buckley N
  • Gluud C
102Citations
Citations of this article
119Readers
Mendeley users who have this article in their library.

You may have access to this PDF.

Abstract

Poisoning with paracetamol (acetaminophen) is a common cause of hepatotoxicity in the Western World. Inhibition of absorption, removal from the vascular system, antidotes, and liver transplantation are interventions for paracetamol poisoning.

Cite

CITATION STYLE

APA

Brok, J., Buckley, N., & Gluud, C. (2006). Interventions for paracetamol (acetaminophen) overdose. Cochrane Database of Systematic Reviews. https://doi.org/10.1002/14651858.cd003328.pub2

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free